# SDR DALA2016042503407

- Difficulty date: April 24, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 45,764 hours, 22,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BS 520, LBL 24 SEAT TRACK WORN FROM SEAT.  MAINTENANCE INSTALLED A NEW SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
